| Model Number |
M00522600 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a15 captures the reportable event of clip unable to deploy.
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip was used in a procedure performed on (b)(6) 2024.It was reported that the device unable to deploy.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.